← Return to microscopic colitis, budesonide, lower abdominal pain

Discussion
Comment receiving replies
@amandaburnett

Hi @maryjoyce, I see that you joined in July, but wanted to welcome you to Mayo Clinic Connect and thank you for joining the discussion. I would like to invite @astaingegerdm, @dval, @brigby, and @oakbourne to the conversation since they have taken budesonide as treatment and may be able to provide some helpful information.

In the article written by Medicine Net, abdominal pain is a side effect of this medication.
https://www.medicinenet.com/prednisone_vs_budesonide/article.htm#what_are_prednisone_vs_budesonide
I would suggest reaching back out to your GI doctor and asking if there is another medication you can try to see if it relieves your symptoms. Beside abdominal pain, do you recognize any other adverse reactions going on?

Jump to this post


Replies to "Hi @maryjoyce, I see that you joined in July, but wanted to welcome you to Mayo..."

@amandaburnett OH MY GOODNESS! I do suffer with bouts of abdominal pain, but never DREAMT it could be tied to Budesonide ! Thank you for this!